# SDR DALA13036940921

- Difficulty date: July 26, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 64,399 hours, 49,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Attach Fitting
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 12 IN THE CABIN WAS INOPERATIVE. MX FOUND A LOOSE WIRE HARNESS CLIP AT ROW 12, REATTACHED THE HARNESS CLIP AND THE SYS RETURNED TO NORMAL OPERATION.
